# SDR CALA2014060200704

- Difficulty date: June 1, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N35236
- Make and model: Boeing 737824
- Aircraft serial: 28801
- Aircraft time: 47,430 hours, 17,643 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 111A6201
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EA 5320-02076 REV B STATION 727B RBL 45 ONE FASTENER HOLE FOUND CRACKED AT FLOORBEAM AREA, CRACK LENGTH 0.020".  REPAIRED IAW ECRA 5320 -02250 REV FIG 4 & FORM 44.0008 ATTACHED ITEM 1-17 ACCOMPLISHED.
